# SDR SWAA2023061447566

- Difficulty date: May 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTOR RIB BRACKET CRACKED<[01] REMOVED AND REPLACED BRACKET AT RIGHT WING TRAILING EDGE DEFLECTOR RIB AS PER SRM 51-40-02-0G-0 AND DWG ID 0003.;[02] VERIFIED STEP 1
